I’m now taking ARMOUR

Question

Hi, I just found out yesterday I have Hashimoto’s. I already have RA, AS, fibro, Lyme disease and a slew of other issues like high blood pressure, migraines. I have 2 questions:
1. I’m now taking ARMOUR- is hairloss ALWAYS a certainty with this drug?

2. Do other people have multiple health issues besides thyroid problems?

Thank you, 🙂

in progress 0
Denise 3 years 5 Answers 223 views 0

Answers ( 5 )

  1. I have multiple issues in too of thyroid. Your body is full of systems once one goes bad in any way it’s like a domino affect from what ive seen in most cases

  2. I have 9 different health conditions

  3. I have lupus and hashi….and was told today I have to see a cardiologist

  4. The autoimmune diseases seem to go hand-in-hand… If you’ve got one, it’s very likely you have or will get another. As for hair loss, I always believed Hashimoto’s itself was the reason for it. I’ve had very little in the last few years, but admittedly, I’m no longer on Armour/Synthroid, but instead, the generic of Cytomel and also still Synthroid. It’s been working well for me for years now. I did like being on Armour too though. Everyone is unique — you and your doctor have to decide through some trial and error what is best for you.

  5. Yes. Migraines, sinus infection, eye pain and blurry vision, earaches and neck pain. I am going to see a dr on Monday as I am without meds and I need to get something to help me.

Leave an answer

Browse
Browse